# SDR UIEA2020012980138

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,492 hours, 15,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN PBE SEAL BROKEN.( PLACED ON MDDR 124029, MEL 35-20-01, CAT 'D', DUE 27MAY20. PLACARD INSTALLED.  LP 1226096: REPLACED PBE. CLOSED MDDR 124029 PER ATLAS LOPA. PLACARD REMOVED. )
